# SDR AALA2009042700002

- Difficulty date: April 27, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- Aircraft time: 62,746 hours, 22,525 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - UPON RETRACTING FLAPS FROM 1 DEGREE TO 0 DEGREES LEADING EDGE LIGHT AND LEADING EDGE SLAT DISAGREE MESSAGE ILLUMINATED.  EMERGENCY DECLARED RETURNED SFO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 1 AND 20 ROTARY DRIVE ACTUATORS.  REMOVED AND REPLACED FLAT SLAT ELECTRICAL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
